# SDR 97ZZZM478

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Filter
- Part number: 654490014
- Condition: Ruptured
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK, FOUND HYDRAULIC LEAK IN MAIN LANDING GEAR WHEEL WELL.  FOUND THE HYDRAULIC ACCOUSTIC FILTER ASSEMBLY HAD FAILED.  THE OUTER CASE RUPTURED.  REMOVED AND REPLACED THE ACCOUSTIC FILTER.  (M)
